Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

August 8, 2014Taliaferro County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 8, 2014, 5:59 PM EDT for Taliaferro County, Georgia. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2014, 5:59 PM EDT (21:59 UTC)
Expired
Aug 8, 2014, 6:45 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA

County Taliaferro County, GA

The radar

The Robins AFB radar (KJGX), 123 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 6:10 PM EDTTSTM WND DMG12 Ssw Lincolnton, GATREES DOWN ON LINCOLNTON HWY AND WASHINGTON ROAD. SEVERAL ACCIDENTS REPORTED ON I20.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 617 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
617 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1163 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

673 
WWUS82 KFFC 082159
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT FRI AUG 8 2014

GAZ039-051-062-082245-
559 PM EDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WILKES...WARREN AND TALIAFERRO COUNTIES UNTIL 645 PM EDT...

AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RAYTOWN...MOVING EAST AT 10 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WILKES...
WARREN AND TALIAFERRO COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE LUNDBERG...FICKLIN...NORWOOD...
RAYTOWN...SHARON...SANDY CROSS...CADLEY...ROCKY CREEK FIRE DEPT....
AONIA AND HOLLIDAY PARK.

&&

LAT...LON 3363 8255 3363 8260 3360 8264 3357 8262
      3349 8260 3344 8276 3361 8285 3376 8255
      3365 8249
TIME...MOT...LOC 2158Z 251DEG 10KT 3356 8270

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 8, 3:48 PM EDT, 2 hours 11 minutes earlier.

Area forecast discussion, Aug 8, 3:48 PM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 PM EDT FRI AUG 8 2014

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
POTENT SHORTWAVE FOR AUGUST ALONG WITH A WEAK WARM FRONT EXTENDING
INTO OHIO IS AFFECTING THE AREA TODAY AND THROUGH THIS EVENING.  AS
A RESULT...DEEP LAYER SHEAR AOA 20 TO 25 KTS HAS LEAD TO STRONGER
THAN TYPICAL SUMMERTIME CONVECTION. SEMI ORGANIZED COLD POOL DRIVEN
CONVECTION HAS LEAD TO REPORTS OF WIND DAMAGE.  LOW LEVEL SHEAR AND
BOUNDARY COLLISIONS HAVE EVEN LEAD TO LOW LEVEL ROTATIONS.  WHILE
TORNADOES ARE NOT LIKELY...A BRIEF SPIN UP CANNOT BE RULED OUT
THROUGH THE EVENING.  MAIN THREAT WITH THESE THUNDERSTORMS WILL BE
DAMAGING WINDS AND HEAVY RAIN.

AFTER THIS SHORTWAVE MOVES THROUGH THE AREA TODAY...ANOTHER
SHORTWAVE APPROACHES THE AREA TONIGHT AS A PSEUDO WEDGE BUILDS INTO
THE NE PORTIONS OF THE STATE.  THIS WEDGE...IN CONJUNCTION WITH
ANOTHER SHORTWAVE WILL LEAD TO A WET WEEKEND WITH THUNDERSTORMS
POSSIBLE ON SATURDAY.  HEAVY RAIN AND THUNDERSTORMS ARE POSSIBLE
THROUGH THE SHORT TERM WITH THE BEST CHANCES BEING TOMORROW
AFTERNOON WITH POSSIBLE ENHANCEMENT FROM ANY DAYTIME HEATING.
THUNDERSTORMS ON SATURDAY DO NOT LOOK LIKE THEY WILL BE AS ORGANIZED
AS THEY WERE TODAY AS DEEP LAYER SHEAR WEAKENS ACROSS THE AREA.

ARG

.LONG TERM /SUNDAY THROUGH FRIDAY/...
NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. THIS IS STILL A COMPLICATED
FORECAST FOR THE LONG TERM WITH MULTIPLE FRONTS...PASSING UPPER
DISTURBANCES...AND WEDGING STILL POSSIBLE MONDAY. OLD FRONTAL
BOUNDARY STILL JUST NORTH OF THE CWA SATURDAY NIGHT AND
SUNDAY...BUT IT SHOULD DIP SOUTH SUNDAY NIGHT INTO EARLY MONDAY AS
HIGH PRESSURE BUILDS IN FROM THE NORTHEAST. RAISED POPS FOR SUNDAY
AS MODELS ARE SHOWING A BROAD AREA OF LOW PRESSURE ACROSS THE TN
VALLEY. THE LOW SHOULD PROVIDE SOME EXTRA LIFT FOR PRECIP COVERAGE
ACROSS THE CWA.

THE PARENT LOW PRESSURE SYSTEM IS EXPECTED TO MOVE NORTHEAST INTO
THE MIDDLE ATLANTIC STATES MONDAY...WHILE A COASTAL LOW DEVELOPS.
THIS PATTERN SHOULD HELP A REINFORCE A WEAK WEDGE ACROSS NORTHERN GA
MONDAY.

OLD WEDGE FRONT STILL STATIONARY ACROSS CENTRAL GA ON TUESDAY...BUT
SHOULD START TO BECOME DIFFUSE AS ANOTHER WEAK COLD FRONT APPROACHES
FROM THE NORTH. THE SECONDARY FRONT WILL PUSH SOUTH OVER THE CWA
WEDNESDAY INTO EARLY THURSDAY...BRINGING SOME DRIER AIR BACK TO THE
REGION AS HIGH PRESSURE BUILDS IN FROM THE NORTH. THE FRONT SHOULD
STALL NEAR SOUTH GA BY FRIDAY.

NLISTEMAA/01

&&

18Z UPDATE...
TWO MAIN CONCERNS EXIST FOR THE FORECAST PERIOD.  FIRST THE THREAT
OF CONVECTION.  THUNDERSTORMS ARE EXPECTED THE REST OF TODAY AND
AGAIN TOMORROW AM AND PM.  TIMING OF THUNDERSTORMS TOMORROW IS
DIFFICULT AT THIS TIME BUT GUIDANCE SUGGESTS LATE AM INTO EARLY PM
ARE THE BEST TIMES.  THE OTHER CONCERN IS THE CHANCE OF IFR
CONDITIONS TOMORROW AM.  THESE LOOK MORE LIKELY AS MOST OF THE SITES
HAVE SEEN A LOT OF RAIN TODAY.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON IFR...WINDS AND THUNDERSTORM TIMING.  HIGH ON
ALL OTHER ELEMENTS.

ARG

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  89  71  86 /  60  80  40  60
ATLANTA         72  87  72  87 /  60  80  60  60
BLAIRSVILLE     65  80  68  81 /  60  80  70  60
CARTERSVILLE    70  87  71  88 /  60  70  60  60
COLUMBUS        74  91  74  90 /  40  70  60  60
GAINESVILLE     69  85  71  81 /  60  80  70  60
MACON           72  92  72  89 /  50  80  40  60
ROME            70  88  72  88 /  60  70  60  60
PEACHTREE CITY  69  89  72  88 /  50  80  60  60
VIDALIA         74  93  74  92 /  60  80  30  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ARG
LONG TERM....01
AVIATION...ARG
Hazardous weather outlook, Aug 8, 6:12 AM EDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 AM EDT FRI AUG 8 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
612 AM EDT FRI AUG 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS MUCH OF GEORGIA TODAY. THUNDERSTORMS THAT DEVELOP WILL HAVE
THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL...FREQUENT
LIGHTNING STRIKES AND GUSTY WINDS. DAMAGING WIND GUSTS ARE
POSSIBLE IN ANY ISOLATED SEVERE THUNDERSTORMS THAT DEVELOP.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE EACH DAY THIS WEEKEND AS
A FRONTAL BOUNDARY BECOMES STATIONARY ACROSS NORTH GEORGIA AND
COMBINES WITH PASSING UPPER LEVEL DISTURBANCES. THUNDERSTORMS WILL
HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Aug 8, 5:01 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 PM EDT FRI AUG 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     GREENSBORO              33.58N  83.18W
08/08/2014                   GREENE             GA   911 CALL CENTER

            GREENE COUNTY 911 RELAYED A REPORT OF MANY TREES DOWN
            AND ACCIDENTS ACROSS THE COUNTY AT THIS TIME.

&&

EVENT NUMBER FFC1400776

AGIBBS
Local storm report, Aug 8, 5:10 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT FRI AUG 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     2 N STOCKBRIDGE         33.57N  84.23W
08/08/2014                   HENRY              GA   911 CALL CENTER

            HENRY COUNTY 911 RELAYED A REPORT OF 3 TO 4 TREES DOWN
            ACROSS NORTHERN HENRY COUNTY

&&

EVENT NUMBER FFC1400777

AGIBBS
Special weather statement, Aug 8, 5:10 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT FRI AUG 8 2014

GAZ085-086-097-098-112-082200-
510 PM EDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TREUTLEN...MONTGOMERY...LAURENS...JOHNSON AND EMANUEL COUNTIES
UNTIL 600 PM EDT...

AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOPERTON...MOVING NORTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TREUTLEN...MONTGOMERY...LAURENS...JOHNSON AND EMANUEL COUNTIES
THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE KIBBEE...TARRYTOWN...ORLAND...SOPERTON...ROCKLEDGE...
MINTER...ORIANNA...ZAIDEE...BLACKVILLE...SCOTT...ADRIAN...FIVE
POINTS...GILLIS SPRINGS...FIVE POINTS AND NORRISTOWN JUNCTION. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3235 8240 3235 8241 3233 8242 3225 8248
      3249 8284 3267 8263 3248 8229
TIME...MOT...LOC 2110Z 231DEG 8KT 3237 8256
Special weather statement, Aug 8, 5:20 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 PM EDT FRI AUG 8 2014

GAZ083-084-096-097-082200-
520 PM EDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TWIGGS...LAURENS...WILKINSON AND BLECKLEY COUNTIES UNTIL 600 PM
EDT...

AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ALLENTOWN...MOVING NORTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TWIGGS...LAURENS...WILKINSON AND BLECKLEY COUNTIES THROUGH 600
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ALLENTOWN...DANVILLE...MONTROSE...CHAPPELLS MILL AND NICKLESVILLE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3280 8310 3259 8295 3247 8323 3263 8334
TIME...MOT...LOC 2121Z 238DEG 7KT 3258 8323
Local storm report, Aug 8, 5:36 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT FRI AUG 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TSTM WND DMG     MONROE                  33.79N  83.71W
08/08/2014                   WALTON             GA   911 CALL CENTER

            WALTON COUNTY 911 RELAYED A REPORT OF A COUPLE TREES
            DOWN AND FEW POWERLINES DOWN ACROSS THE COUNTY.

&&

EVENT NUMBER FFC1400778

AGIBBS
Special weather statement, Aug 8, 5:59 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT FRI AUG 8 2014

GAZ039-051-062-082245-
559 PM EDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WILKES...WARREN AND TALIAFERRO COUNTIES UNTIL 645 PM EDT...

AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RAYTOWN...MOVING EAST AT 10 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WILKES...
WARREN AND TALIAFERRO COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE LUNDBERG...FICKLIN...NORWOOD...
RAYTOWN...SHARON...SANDY CROSS...CADLEY...ROCKY CREEK FIRE DEPT....
AONIA AND HOLLIDAY PARK.

&&

LAT...LON 3363 8255 3363 8260 3360 8264 3357 8262
      3349 8260 3344 8276 3361 8285 3376 8255
      3365 8249
TIME...MOT...LOC 2158Z 251DEG 10KT 3356 8270

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:16 PM EDTSpecial Weather StatementFFCGwinnett29 min
Aug 7, 8:20 PM EDTSpecial Weather StatementFFCHenry40 min
Aug 7, 8:44 PM EDTSpecial Weather StatementFFCDeKalb46 min
Aug 7, 9:00 PM EDTSpecial Weather StatementFFCHenry45 min
Aug 7, 9:15 PM EDTSpecial Weather StatementFFCWalton45 min
Aug 7, 9:23 PM EDTSpecial Weather StatementFFCFloyd67 min
Aug 7, 9:59 PM EDTSpecial Weather StatementFFCButts, Henry31 min
Aug 7, 10:06 PM EDTSpecial Weather StatementFFCCoweta39 min
Aug 7, 11:07 PM EDTSpecial Weather StatementFFCHenry38 min
Aug 7, 11:44 PM EDTSpecial Weather StatementFFCHenry46 min
Aug 8, 4:13 AM EDTSpecial Weather StatementFFCMurray47 min
Aug 8, 5:00 AM EDTSpecial Weather StatementFFCGilmer45 min
Aug 8, 8:00 AM EDTSpecial Weather StatementFFCBanks30 min
Aug 8, 12:27 PM EDTSpecial Weather StatementFFCGilmer, Pickens48 min
Aug 8, 12:45 PM EDTSpecial Weather StatementFFCPaulding45 min
Aug 8, 1:12 PM EDTSpecial Weather StatementFFCPaulding33 min
Aug 8, 1:32 PM EDTSpecial Weather StatementFFCFayette43 min
Aug 8, 1:36 PM EDTSpecial Weather StatementFFCCobb, Douglas, Paulding39 min
Aug 8, 1:54 PM EDTSpecial Weather StatementFFCPaulding36 min
Aug 8, 1:56 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson34 min
Aug 8, 2:11 PM EDTSpecial Weather StatementFFCCherokee, Cobb, Douglas, Fulton49 min
Aug 8, 2:21 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Douglas, Fulton39 min
Aug 8, 2:27 PM EDTSpecial Weather StatementFFCHenry33 min
Aug 8, 2:29 PM EDTTornado WarningFFCCherokee, Cobb18 min
Aug 8, 2:39 PM EDTSpecial Weather StatementFFCHenry36 min
Aug 8, 2:45 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Rockdale45 min
Aug 8, 2:51 PM EDTSpecial Weather StatementFFCBaldwin24 min
Aug 8, 2:59 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett, Rockdale46 min
Aug 8, 3:02 PM EDTSpecial Weather StatementFFCDouglas28 min
Aug 8, 3:10 PM EDTSpecial Weather StatementFFCNewton35 min
Aug 8, 3:19 PM EDTSpecial Weather StatementFFCMonroe26 min
Aug 8, 3:22 PM EDTSpecial Weather StatementFFCPutnam23 min
Aug 8, 3:28 PM EDTSevere Thunderstorm WarningFFCGwinnett, Rockdale, Walton32 min
Aug 8, 3:30 PM EDTSpecial Weather StatementFFCClayton30 min
Aug 8, 3:48 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Hall, Jackson, Newton, Oconee and 1 more42 min
Aug 8, 3:58 PM EDTSpecial Weather StatementFFCClayton47 min
Aug 8, 4:08 PM EDTSpecial Weather StatementFFCGreene, Hancock, Jasper, Morgan, Oconee, Putnam52 min
Aug 8, 4:19 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Oglethorpe, Putnam, Taliaferro41 min
Aug 8, 4:22 PM EDTSpecial Weather StatementFFCJackson38 min
Aug 8, 4:26 PM EDTSpecial Weather StatementFFCBaldwin, Jones49 min
Aug 8, 4:31 PM EDTSpecial Weather StatementFFCClarke, Oconee29 min
Aug 8, 4:38 PM EDTSpecial Weather StatementFFCWarren52 min
Aug 8, 4:42 PM EDTSpecial Weather StatementFFCToombs48 min
Aug 8, 4:48 PM EDTSpecial Weather StatementFFCGlascock42 min
Aug 8, 4:54 PM EDTSevere Thunderstorm WarningFFCHancock, Taliaferro, Warren66 min
Aug 8, 4:56 PM EDTSpecial Weather StatementFFCBanks, Clarke, Madison64 min
Aug 8, 5:01 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Taliaferro, Wilkes59 min
Aug 8, 5:10 PM EDTSpecial Weather StatementFFCTreutlen50 min
Aug 8, 5:20 PM EDTSpecial Weather StatementFFCWilkinson40 min
Aug 8, 6:07 PM EDTSpecial Weather StatementFFCJohnson53 min
Aug 8, 6:26 PM EDTSpecial Weather StatementFFCBleckley, Houston49 min
Aug 8, 6:30 PM EDTSpecial Weather StatementFFCHaralson45 min
Aug 8, 6:51 PM EDTSpecial Weather StatementFFCTwiggs54 min
Aug 8, 6:57 PM EDTSpecial Weather StatementFFCWashington63 min
Aug 8, 7:07 PM EDTSpecial Weather StatementFFCCarroll, Paulding38 min
Aug 8, 7:30 PM EDTSpecial Weather StatementFFCDade45 min
Aug 8, 7:35 PM EDTSevere Thunderstorm WarningFFCCarroll25 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.